# SDR 2008UALA03849

- Difficulty date: July 13, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 37,340 hours, 10,386 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Lack Of Lube
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, Y, J
- Precautionary procedure: A

## Discrepancy

FAILED ENGINE GENERATOR.  RTFL.  IDG SHUTDOWN DUE TO LOW OIL.  SERVICED IDG, NO REPEATS ON SUBSEQUENT FLIGHTS.
